Computation of three-dimensional transonic flows using two stream functions
Article first published online: 29 JUN 2005
Copyright © 1988 John Wiley & Sons, Ltd
International Journal for Numerical Methods in Fluids
Volume 8, Issue 1, pages 17–29, January 1988
How to Cite
Sherif, A. and Hafez, M. (1988), Computation of three-dimensional transonic flows using two stream functions. Int. J. Numer. Meth. Fluids, 8: 17–29. doi: 10.1002/fld.1650080103
- Issue published online: 29 JUN 2005
- Article first published online: 29 JUN 2005
- Manuscript Revised: 15 FEB 1987
- Manuscript Received: 9 APR 1986
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!